# SDR USAA951141

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 27,987 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-4' CHECK, VISUAL INSPECTION FOUND 100 INCH BY 3 INCH CORROSION AROUND SCREW HOLES, BS 986.5, ON FLOOR BEAM.  REPLACED T-CAP ON TOP OF CABIN FLOOR BEAM.  REPAIRED PER TR 53-10-05.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
